# SDR CALA2011102000677

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 45,396 hours, 15,080 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D3164
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE A LOOP INOPERATIVE AFTER TAKEOFF, RECIEVED A FAULT LIGHT, INTERMITTENT CONTACT.  MX RESET CIRCUT BREAKER IAW INSTRUCTION,  FAULT LIGHT WENT OUT.  CONTINUED ON TO DESTINATION. 2 HRS LATER FAULT LIGHT ILLUMINATED AGAIN,  LANDED IAW QRH.  FOUND CONNECTOR D3164 LOOSE.  CLEANED AND TIGHTEN CONNECTOR.  OPS CHECKED GOOD REF LP 8943211.
